Hi I am 40 yr old Female. I am just starting my second course of accutane last Monday. My first course worked wonderful! I was completely clear for almost 7 years. I recently started getting cystic acne again on my chin and the Derm said sometimes women need a second round. I was slightly disturbed to find out that you can't actually even get "accutane" anymore so now I am on Claravis. My Derm had me starting at 60mg (30mg 2 times a day) I weigh 128 and am 5'8 After taking the first 3 pills I had a headache the whole time and broke out with a huge coldsore on my lip and also felt like throwing up some of the time, so she had me stop taking all pills and will start again Sunday. I will have had no pills for 9 days when I start again with just one 30mg a day. After taking only three pills, my face became super oily, then super dry and my lips became instantly super chapped. It is a bit scary how fast it works into your system. I developed another huge cold sore this Monday on my upper lip just after the one from last week healed (mostly) on my lower lip! She said it could be from all the drying and my lips are irritated. Now I remember why I used to joke about this being accupain...
- 0 comments
- 106 views